All Journal Entries Journals

constant bleeding.

Aug 04, 2013 - 8 comments

This one is more for those of you that has been on the BCP. It's been a few years since I have, but I'm back on it now and have been for about 4 months now. I have been taking it every day, at bedtime each night and haven't missed any. However, for the past 3 weeks I've noticed I've been bleeding every day.  Sometimes it's like spotting and other time it's heavy for a few hours like AF. I've also been cramping off and on. The cramps seem to come if I've been sitting/lying down and go to move or get up. They only last about 3 or so minutes but they're really painful were I have to bend over or push on my lower stomach to try help the pain. I've also been very tired the past few weeks too. I've been going to bed at 10pm each night and getting up for work at 7.15am so I'm getting plenty of sleep. But by 7.30pm each night I'm falling asleep on the couch.  My skin is also really bad, especially around my mouth and chin area - not nice to have in your mid 20s.

I'll be seeing my doctor in Tuesday about this but just wondered if any of you have experienced this before?

Comments
Post a Comment
5194006 tn?1380819887
by KylieRMs_momma, Aug 04, 2013
I would get that checked out ASAP! Your body isn't suppose to act that way. Your body is trying to tell you something is wrong and maybe its time to try something different?


1580318 tn?1550254481
by Shannon79, Aug 04, 2013
I would say go back to your dr and get a different brand of bcp. Your body should not be reacting to it that way. I've been on bcp for awhile now, and never had reactions like that. Your body shouldn't realize that you're on it. Nothing should really be any different. So that's telling me you're having some kind of adverse reaction. Definitely go back to doc

1383908 tn?1457401728
by Sheaby, Aug 04, 2013
It could be breakthrough bleeding and reactions.  Are you on a low hormonal dose of BCP?  It could be that the hormones are too low and your body is producing extra hormones to counteract an abnormal level.  Definitely try switching brands.  I would go through something similar every few years and would have to change brands because my body would get used to the hormone levels.  I'm sure it's an easy fix!

4261944 tn?1590535519
by laureninlove, Aug 04, 2013
The hormones being controlled this way doesn't sound like a brand you are reacting well to. I was on Cerazette for 5 years never had any problems my periods even came straight back after when I decided to stop. Your doctor will probably switch you to another one. I never had any problems with mine, except its where my weight gain started as it made me soooo hungry lol

1527510 tn?1392301344
by Carly1306, Aug 04, 2013
The one I'm on is Microgynon,  which I was on for about 3/4 years without problems before coming off it 3 years ago for TTC. I've tried Celest before but that just made me nauseous all day every day. My body must just not be reacting well to it for some reason. Strange when it was fine for years on it. DF suggested coming off birth control altogether, but I'm not ready to take that risk just yet.

I had weight gain when I went on this, but I'm so naturally thin anyway that I love the weight gain! One of my favourite parts about it!


4261944 tn?1590535519
by laureninlove, Aug 04, 2013
Haha! Well I'm glad you like the weight gain part that's really good! =) I already told DH I won't be going back to BC ever again...just had enough of it after all those years I think I can happily go back to what I think the technical phrase is 'family planning' ?? And just track ovulation and avoid it :) we'll see! That's a long way off yet I feel lol

961574 tn?1520648103
by mhv, Aug 04, 2013
It sounds like the estrogen level isn't high enough.  They can switch brands/type and it should correct itself.

875426 tn?1325528416
by LivingInHope, Aug 07, 2013
It's very likely you have developed iron deficiency anemia with all the bleeding- fatigue is definitely a symptom of that so I hope your doctor checks your ferritin and blood iron, as well as your iron saturation percentage and your total iron binding capacity (T.I.B.C.).  I took pills to try to regulate menses in the past, but they didn't tell me when to start them the way they should have and I got two weeks of mense.  Sounds like your hormones are out of whack.  Hope if you go off the pills, your body will correct the hormonal imbalance.

Post a Comment